# SDR TRAX200600142

- Difficulty date: April 27, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 6,945 hours, 5,941 cycles
- Engine: Ge CF34*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JUST AFTER T/O NR 1 ENGINE OIL PRESSURE BEGAN RAPIDLY FLUCTUATING.  RECEIVED TRIPLE CHIME AND EICAS MSG (LT ENG OIL PRESS) 3 TIMES.  FLUCTUATIONS WERE BETWEEN 25 AND 44 PSI.  RAN QRH FOR OIL PRESSURE LEFT NR1 ENGINE AT IDLE AND LANDED.  A/C RETURNED TO ATL AFTER T/O.  FLTS 4310 (X2) CX, AN EMERGENCY WAS DECLARED.
